"Self dual" solutions of topologically massive gravity coupled with the Maxwell-Chem-Simons theory

Creative Commons License

Dereli T., Sarioglu O.

PHYSICS LETTERS B, vol.492, pp.339-343, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 492
  • Publication Date: 2000
  • Doi Number: 10.1016/s0370-2693(00)01098-4
  • Journal Name: PHYSICS LETTERS B
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.339-343
  • Middle East Technical University Affiliated: Yes


We give a general class of exact solutions to the (1 + 2)-dimensional topologically massive gravity model coupled with Maxwell-Chern-Simons theory where a "self duality" condition is imposed on the Maxwell field. (C) 2000 Elsevier Science B.V. Ail rights reserved.